# SDR AALA20070576

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  - EMERGENCY LIGHT AT SEAT 25B INOPERATIVE.  RESECURED CONNECTOR AT WALL AT SEAT 25B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
